# SDR UPS06447677

- Difficulty date: July 7, 2006
- Submitted: August 16, 2006
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123F
- Aircraft serial: 20101
- Aircraft time: 83,907 hours, 23,132 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NLG WW RT INTERNAL SIDE STA348 WL173 WHEEL WELL SIDE FOUND CRACKED AS MARKED, CRACK LENGTH 2.215".  NOSE W/W BS 350 RT SIDE PANEL BETWEEN WL160 AND WL170 REPAIRED AS PER RS R53-18-35532 CONTINUE INSPECTION ARE REQUIRED AS GIVEN IN SB 747-53A2349 R2 AND UPS EO B747-5330-24831-A.
